# SDR MALA000326

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Dented
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT SIDE OF FUSELAGE ICE SHIELD HAS SEVERAL DENTS AT STA 320.0.  REFER CELSIUS TASK CARD 2523.
